# SDR AWXA200200896

- Difficulty date: August 31, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,195 hours, 48,949 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 65458493
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK A .25 INCH CRACK WAS FOUND ON THE R2 DOOR EXTERNAL SKIN AT THE LOWER HINGE CUTOUT UPPER AFT CORNER, BS 962.  MAINTENANCE TRIMMED OUT DAMAGE AT LOWER HINGE CUTOUT UPPER AFT CORNER AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST.  FABRICATED A REPAIR DOUBLER AND FILLER, AND INSTALLED REPAIR PARTS IAW AWA ER 15-5200-02259-TB3.
